# SDR 00FDEA00385

- Difficulty date: June 13, 2000
- Submitted: July 6, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FUSELAGE EXTERIOR SKIN BS 480, BETWEEN STR 2 AND 23 RT.   R&R PER FEDEX SRM 53-30-3.
